# SDR DALA1036739855

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Chafed
- Location: Bs 693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND BS 693, RT MAIN FRAME JUST BELOW FLOOR CUSP WEB REPAIR IS CHAFING FRAME.  BLENDED CHAFE ON FRAME BY HAND NO MATERIAL LOSS.  TREATED AND PRIMED IAW SRM 51-10-3.  FOUND AJACENT REPAIR CRACKED.  REMOVED IAW SRM 51-30-2. NDT VERIFIED NO CRACKS AFTER DAMAGE REMOVED IAW NDT SPM 06-10-01.  FABRICATED FILLER IAW SRM 51-10-2 AND DC-9-A-53-10-16-801-663A-A. TREATED AND PRIMED EACH IAW SRM 51-10-3.  INSTALLED FILLER AND WEB TO STA 688-693 RT CUSP IAW DC-9-A-53-10-16-663A-A.
